Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 23, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 8, 2008, 1:55 AM CDT for Greenwood County, Kansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2008, 1:55 AM CDT (06:55 UTC)
- Expired
- Apr 8, 2008, 2:36 AM CDT
- In force
- 41 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Greenwood County, KS
The radar
The Wichita radar (KICT), 108 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 1:00 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1821 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 720 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 080655
SVRICT
KSC073-080800-
/O.NEW.KICT.SV.W.0023.080408T0655Z-080408T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
155 AM CDT TUE APR 8 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENWOOD COUNTY IN SOUTHEAST KANSAS.
* UNTIL 300 AM CDT.
* AT 150 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF THRALL TO
8 MILES SOUTHWEST OF THRALL TO 12 MILES WEST OF EUREKA...AND MOVING
EAST AT 48 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
EUREKA...HAMILTON...MADISON...THRALL...VIRGIL.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN KANSAS.
LAT...LON 3775 9651 3809 9638 3809 9636 3810 9635
3816 9635 3817 9634 3817 9596 3783 9595
TIME...MOT...LOC 0655Z 251DEG 42KT 3810 9635 3798 9637
3787 9644
$$
LAWSON2 follow-up statements
000
WWUS53 KICT 080713
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
213 AM CDT TUE APR 8 2008
KSC073-080800-
/O.CON.KICT.SV.W.0023.000000T0000Z-080408T0800Z/
GREENWOOD KS-
213 AM CDT TUE APR 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GREENWOOD COUNTY UNTIL 300 AM CDT...
AT 212 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MADISON
TO HAMILTON TO 10 MILES SOUTH OF HAMILTON...MOVING EAST AT 51 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN GREENWOOD COUNTY...INCLUDING THE TOWNS OF HAMILTON...
MADISON AND VIRGIL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN KANSAS.
LAT...LON 3779 9627 3804 9625 3816 9633 3817 9596
3801 9596 3800 9595 3783 9595
TIME...MOT...LOC 0713Z 266DEG 44KT 3814 9614 3803 9609
3784 9610
$$000
WWUS53 KICT 080736
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
237 AM CDT TUE APR 8 2008
KSC073-080747-
/O.CAN.KICT.SV.W.0023.000000T0000Z-080408T0800Z/
GREENWOOD KS-
237 AM CDT TUE APR 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENWOOD COUNTY
HAS BEEN CANCELLED...
AT 234 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN KANSAS.
LAT...LON 3779 9627 3804 9625 3816 9633 3817 9596
3801 9596 3800 9595 3783 9595
TIME...MOT...LOC 0737Z 266DEG 44KT 3809 9576 3798 9571
3779 9573
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:38 PM CDT, 10 hours 17 minutes earlier.
Area forecast discussion, Apr 7, 3:38 PM CDT, 10 hours 17 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE WICHITA KS 338 PM CDT MON APR 7 2008 .DISCUSSION... THE MAIN FORECAST CONCERNS WILL DEAL WITH POSSIBLE SEVERE WEATHER CHANCES FOR TONIGHT AND NEXT ROUND OF PRECIPITATION FOR WEDNESDAY AFTERNOON INTO THURSDAY. TONIGHT: FRONTAL BOUNDARY EXTENDED FROM SOUTHWEST OKLAHOMA INTO SOUTHERN MISSOURI....WITH SURFACE HIGH PRESSURE OVER NEBRASKA. THIS RESULTED IN EASTERLY FLOW GIVING GOOD UPSLOPE CONDITIONS OVER THE FORECAST AREA. CURRENTLY...SCATTERED AREAS OF ELEVATED SHOWERS AND ISOLATED THUNDERSTORMS ALREADY OCCURRING. OVERNIGHT THE FRONTAL BOUNDARY WILL DRIFT NORTHWARD AND CONTINUE TO BE THE FOCUS FOR THUNDERSTORM ACTIVITY. SPC HAS INCLUDED MOST OF SOUTH CENTRAL AND SOUTHEAST KANSAS IN A SLIGHT RISK AREA FOR SEVERE THUNDERSTORMS. THE BEST CHANCE FOR THIS TO OCCUR SHOULD BE AFTER 11:00 PM AND THE MAIN THREAT WILL BE HAIL MAINLY EAST OF THE TURNPIKE WHERE THE LOW LEVEL JET WILL ENHANCE THE LIFT ALONG THE FRONTAL BOUNDARY. RAINFALL WILL BE WIDESPREAD THROUGH THE AREA. TUESDAY: AT 12Z A FRONTAL BOUNDARY SHOULD EXTEND FROM CENTRAL OKLAHOMA... ACROSS SOUTHEAST KANSAS INTO WEST CENTRAL MISSOURI. THE BEST CHANCES FOR PRECIPITATION WILL BE IN THE VICINITY OF THIS BOUNDARY. ALONG AND TO THE NORTH OF THIS BOUNDARY. THE BOUNDARY WILL MOVE SLOWLY TO THE EAST THROUGH THE DAY. CHANCES OF RAIN ARE EXPECTED TO END MAINLY WEST OF I-135 BY NOON...THEN THROUGH SOUTHEAST KANSAS BY 2200Z. WEDNESDAY: COOLER BELOW CLIMO HIGH TEMPERATURES WILL BE IN STORE ON WEDNESDAY AS SURFACE HIGH SETTLES OVER THE AREA. IT WILL BE A CHILLY START ON WEDNESDAY WITH POSSIBLE FOG IN THE MORNING DUE TO EXPECTED MOIST BOUNDARY LAYER AND DECOUPLED WINDS. CHANCES OF SHOWERS WILL BE MOVING IN FROM THE SOUTHWEST DURING THE AFTERNOON AND INTO THE EVENING HOURS AS THE NEXT SYSTEM MOVES IN. THURSDAY THROUGH FRIDAY: GFS MODEL HAS BEEN CONSISTENT WITH AN H5 TROF OVER THE ROCKY MOUNTAIN REGION BY EARLY THURSDAY. AT THE SURFACE...A LOW PRESSURE SYSTEM OVER EASTERN NEW MEXICO WITH A FRONTAL SYSTEM EXTENDING FROM THE LOW...THROUGH EASTERN OKLAHOMA INTO MISSOURI. THE SURFACE LOW IS PROGGED TO MOVE EAST INTO OKLAHOMA WITH THE FRONTAL BOUNDARY IN THE VICINITY OF THE I-44 CORRIDOR. GREATEST CHANCES OF THUNDERSTORMS WILL BE CONFINED TO SOUTHEAST KANSAS AND POINTS EASTWARD...WHERE WE COULD SEE SOME SIGNIFICANT RAINFALL BEFORE THIS SYSTEM MOVES OUT. REMAINDER OF THE FORECAST AREA...GOOD UPSLOPE CONDITIONS WITH ABUNDANT LOW LEVEL MOISTURE...SO RAIN SHOWERS DEFINITELY A GOOD BET. SATURDAY THROUGH MONDAY: UPPER LEVEL LOW IS PROGGED TO BE CENTERED OVER MICHIGAN SATURDAY WITH RIDGING OVER THE WESTERN U.S. AT THE SURFACE...HIGH PRESSURE WILL DOMINATE THE CENTRAL U.S. RESULTING IN PLEASANT WEATHER DURING THIS TIME PERIOD. WILL SEE A WARMING TREND EACH DAY AS THE H5 RIDGE MOVES EASTWARD. HIGHS ON SATURDAY SHOULD BE IN THE MID 60S WARMING INTO THE LOWER 70S BY MONDAY. AVIATION...18Z TAF ISSUANCE LATEST RADAR LOOP WAS SHOWING SOME ELEVATED SHOWERS AND ISOLATED THUNDERSTORMS TRYING TO DEVELOP OVER SOUTH CENTRAL KANSAS. THIS IS THE LEADING EDGE OF SOME MOISTURE TRANSPORT TAKING PLACE BETWEEN 300-305K. LATEST SURFACE ANALYSIS WAS SHOWING LOTS OF DRY AIR STILL IN PLACE IN THE LOW LEVELS. THIS ACTIVITY ON RADAR WILL MOST LIKELY RESULT IN SOME VIRGA. OTHERWISE...CEILINGS SHOULD BEGIN TO LOWER THIS EVENING AS MORE MOISTURE CONTINUES TO PUMPED UP FROM THE GULF. BEST THUNDERSTORM CHANCES STILL APPEAR TO BE TOWARDS MIDNIGHT WITH CEILINGS DROPPING INTO THE IFR CATEGORY AS THE NORTHERLY FLOW KICKS IN OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 45 55 36 57 / 90 50 10 40 HUTCHINSON 42 52 35 56 / 100 50 10 40 NEWTON 44 53 36 57 / 100 60 10 40 ELDORADO 47 55 37 58 / 100 70 10 30 WINFIELD-KWLD 48 57 37 58 / 80 60 10 40 RUSSELL 35 49 32 53 / 90 50 10 40 GREAT BEND 36 50 32 53 / 90 40 10 40 SALINA 39 49 33 55 / 100 50 10 30 MCPHERSON 41 51 34 55 / 100 50 10 40 COFFEYVILLE 53 60 39 64 / 90 70 10 30 CHANUTE 51 57 39 62 / 90 70 10 20 IOLA 50 56 39 62 / 90 80 10 20 PARSONS-KPPF 52 59 39 63 / 90 70 10 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && ELDER/COX
Hazardous weather outlook, Apr 7, 3:54 PM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 354 PM CDT MON APR 7 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-082100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 354 PM CDT MON APR 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A STRONG STORM SYSTEM WILL MOVE INTO THE REGION LATE TONIGHT. THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS LATER TONIGHT AND INTENSIFY... AS A LOW LEVEL JET PUMPS RICHER GULF MOISTURE INTO THE AREA. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING QUARTER TO GOLFBALL SIZE HAIL...MAINLY FOR LOCATIONS ALONG AND EAST OF THE TURNPIKE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL LINGER ACROSS THE AREA ON TUESDAY WITH STRONG TO SEVERE STORMS POSSIBLE OVER SOUTHEAST KANSAS EARLY TUESDAY MORNING...WITH LARGE HAIL BEING THE MAIN SEVERE WEATHER RISK. MEANWHILE...ANOTHER STORM SYSTEM WILL DEVELOP AND AFFECT THE CENTRAL PLAINS FOR WEDNESDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN...BUT SEVERE WEATHER CHANCES LOOK TO BE LIMITED WITH THIS NEXT WEATHER SYSTEM. HOWEVER...SOME OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAIN THAT COULD RESULT IN FLOODING. STAY TUNED FOR ADDITIONAL DETAILS OR UPDATES ON THIS STORM SYSTEM. FRIDAY AFTERNOON...STRONG NORTHWEST WINDS COMBINED WITH LOW HUMIDITIES WILL PUT THE RANGELAND FIRE DANGER INTO THE HIGH CATEGORY. OUTDOOR BURNING IS DISCOURAGED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE FOR TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...AND COULD BE REQUIRED AGAIN OVER SOUTHEAST KANSAS EARLY TUESDAY MORNING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Apr 8, 12:51 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1251 AM CDT TUE APR 8 2008 KSZ094-095-098-099-080615- CHAUTAUQUA-ELK-MONTGOMERY-WILSON- 1251 AM CDT TUE APR 8 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA...ELK...MONTGOMERY AND WILSON COUNTIES... AT 1246 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF SEDAN...OR NEAR SEDAN...AND MOVING NORTHEAST AT 48 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Special weather statement, Apr 8, 1:25 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 125 AM CDT TUE APR 8 2008 KSZ071-072-095-096-080700- ALLEN-NEOSHO-WILSON-WOODSON- 125 AM CDT TUE APR 8 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ALLEN...NEOSHO...WILSON AND WOODSON COUNTIES... AT 123 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ALTOONA...OR 10 MILES SOUTHWEST OF CHANUTE...AND MOVING NORTHEAST AT 55 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Local storm report, Apr 8, 1:36 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
136 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL PARTRIDGE 37.97N 98.09W
04/07/2008 E0.75 INCH RENO KS EMERGENCY MNGR
PEA TO DIME SIZE HAIL COVERED GROUND.
1209 AM TSTM WND GST MOUNT HOPE 37.87N 97.66W
04/08/2008 M64.00 MPH SEDGWICK KS TRAINED SPOTTER
1213 AM TSTM WND GST 3 W HALSTEAD 38.00N 97.56W
04/08/2008 M67.00 MPH HARVEY KS TRAINED SPOTTER
1227 AM HAIL MOUNT HOPE 37.87N 97.66W
04/08/2008 E0.88 INCH SEDGWICK KS TRAINED SPOTTER
1235 AM TSTM WND GST NEWTON 38.04N 97.34W
04/08/2008 M71.00 MPH HARVEY KS AWOS
1235 AM TSTM WND GST 5 E NEWTON 38.04N 97.25W
04/08/2008 E60 MPH HARVEY KS LAW ENFORCEMENT
1235 AM TSTM WND GST 5 E NEWTON 38.04N 97.25W
04/08/2008 E60 MPH HARVEY KS LAW ENFORCEMENT
0115 AM TSTM WND DMG 8 N EL DORADO 37.94N 96.86W
04/08/2008 BUTLER KS EMERGENCY MNGR
SEVERAL HOMES WERE REPORTED DAMAGED BETWEEN THE TOWNS OF
EL DORADO AND BURNS. EXTENT OF THE DAMAGE IS UNKNOWN.
SEVERAL SEMIS WERE REPORTED OVERTURNED IN NORTHERN BUTLER
COUNTY ON THE KANSAS TURNPIKE NORTH OF EL DORADO.
&&
JMCSpecial weather statement, Apr 8, 1:38 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 138 AM CDT TUE APR 8 2008 KSZ069-083-080715- BUTLER-SEDGWICK- 138 AM CDT TUE APR 8 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUTLER AND SEDGWICK COUNTIES... AT 134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SEDGWICK TO CLEARWATER...AND MOVING EAST AT 43 MPH. WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Local storm report, Apr 8, 1:44 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
144 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM HAIL 3 W CHANUTE 37.67N 95.52W
04/08/2008 E0.75 INCH NEOSHO KS TRAINED SPOTTER
&&
JMCLocal storm report, Apr 8, 1:53 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
153 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM TSTM WND GST ROSALIA 37.82N 96.62W
04/08/2008 M62.00 MPH BUTLER KS MESONET
GUST WAS MEASURED BY WEATHER LAB MESONET.
&&
HOWERTONThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 12:13 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 47 min |
| Apr 8, 12:42 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 48 min |
| Apr 8, 12:55 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 28 min |
| Apr 8, 1:08 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 67 min |
| Apr 8, 1:28 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 62 min |
| Apr 8, 2:09 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.